Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Tysabri intravenous.

    Overall User Ratings

    138 Total User Reviews

    User Reviews

    «Previous 91-95 of 116 Next»
    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    7/28/2008 1:17:38 PM

    Reviewer: myers70001, 45-54 Male on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    I been on copaxone for 2 years. I kept having flareups every other month. Then started to have injection site reactions. Was referred to another nuero as mine left for Mayo Clinic. Had been off copaxone for a couple of months when seen by the new neuro. He talked to me about Tysabri and the side affects and pml that my happen. I have been on Tysabri fo 16 months asnd have my 17th one this week. I ... Show Full Comment

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    7/15/2008 6:03:48 PM

    Reviewer: mrsjahay, 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    6 infusions and counting w/ no side effects to speak of. Not due for another MRI scan for another 2 months, but the last one showed a "stable brain". I hope that folks remember that everyone's situation is different. What works for one may not work for another. In the MS world... that is an unavoidable reality. Give your treatments time, and have patience to the best of your ability. ... Show Full Comment

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    7/5/2008 4:07:30 PM

    Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 3

    Comment:
    Took Betaseron for a year & had horrible side effects. After being told about the miracle of Tysabri, I am sort of disappointed. My symptoms have gotten no better, but no worse after 1 year of infusions.

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    7/2/2008 9:29:48 AM

    Reviewer: CHRISTINE, 35-44 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    6/10/2008 2:53:11 PM

    Reviewer: mimi9565, 35-44 Female on Treatment for 10 years or more (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    I was dx 6 years ago and immediately started on Avonex. I had easily managed flu-like side effects but I was getting resentful of the weekly injections I had to give myself. I never had any "big relapses" but lesions kept showing up on my MRI's. Started Tysabri 10 months ago, and I LOVE IT!!! I work a half day, drive into Boston, get a nice lunch and visit everyone while I get my d ... Show Full Comment

    «Previous 91-95 of 116 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    Balding man in mirror
    Treatments & solutions.
    No gym workout
    Moves to help control blood sugar.
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    birth control pills
    Which kind is right for you?
    embarrassed woman
    Do you feel guilty after eating?
    woman biting a big ice cube
    Habits that wreck your teeth.
    pacemaker next to xray
    Treatment options.
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.